Optimal updating of ideal threshold schemes. / Martin, Keith M.; Barwick, S.G.; Jackson, W.-A.; O'Keefe, C.M.

In: Australasian Journal of Combinatorics, Vol. 36, 2006, p. 123-132.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Optimal updating of ideal threshold schemes. / Martin, Keith M.; Barwick, S.G.; Jackson, W.-A.; O'Keefe, C.M.

In: Australasian Journal of Combinatorics, Vol. 36, 2006, p. 123-132.

Research output: Contribution to journalArticlepeer-review

Harvard

Martin, KM, Barwick, SG, Jackson, W-A & O'Keefe, CM 2006, 'Optimal updating of ideal threshold schemes', Australasian Journal of Combinatorics, vol. 36, pp. 123-132. <http://eprint.iacr.org/2004/178.pdf>

APA

Martin, K. M., Barwick, S. G., Jackson, W-A., & O'Keefe, C. M. (2006). Optimal updating of ideal threshold schemes. Australasian Journal of Combinatorics, 36, 123-132. http://eprint.iacr.org/2004/178.pdf

Vancouver

Martin KM, Barwick SG, Jackson W-A, O'Keefe CM. Optimal updating of ideal threshold schemes. Australasian Journal of Combinatorics. 2006;36:123-132.

Author

Martin, Keith M. ; Barwick, S.G. ; Jackson, W.-A. ; O'Keefe, C.M. / Optimal updating of ideal threshold schemes. In: Australasian Journal of Combinatorics. 2006 ; Vol. 36. pp. 123-132.

BibTeX

@article{17283591651d42f3aa4463df8401189d,
title = "Optimal updating of ideal threshold schemes",
author = "Martin, {Keith M.} and S.G. Barwick and W.-A. Jackson and C.M. O'Keefe",
year = "2006",
language = "English",
volume = "36",
pages = "123--132",
journal = "Australasian Journal of Combinatorics",
issn = "1034-4942",
publisher = "University of Queensland Press",

}

RIS

TY - JOUR

T1 - Optimal updating of ideal threshold schemes

AU - Martin, Keith M.

AU - Barwick, S.G.

AU - Jackson, W.-A.

AU - O'Keefe, C.M.

PY - 2006

Y1 - 2006

M3 - Article

VL - 36

SP - 123

EP - 132

JO - Australasian Journal of Combinatorics

JF - Australasian Journal of Combinatorics

SN - 1034-4942

ER -